Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 580349, 8 pages
http://dx.doi.org/10.1155/2010/580349
Research Article

On the Convergence of Truncated Processes of Multiserver Retrial Queues

1Departamento de Comunicaciones, Universidad Politécnica de Valencia, 46022 Valencia, Spain
2Departamento de Automática, Universidad de Alcalá, Alcalá de Henares, 28871 Madrid, Spain

Received 1 March 2010; Accepted 28 July 2010

Academic Editor: J. Jiang

Copyright © 2010 M. Jose Domenech-Benlloch et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Jose Domenech-Benlloch, Jose Manuel Gimenez-Guzman, Vicent Pla, Jorge Martinez-Bauset, and Vicente Casares-Giner, “On the Convergence of Truncated Processes of Multiserver Retrial Queues,” Mathematical Problems in Engineering, vol. 2010, Article ID 580349, 8 pages, 2010. https://doi.org/10.1155/2010/580349.